MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-103
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The device labeling includes the following warnings: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." "never advance or torque the artix mt against resistance without careful assessment of cause of resistance using fluoroscopy." the device labeling includes the following precaution: "use caution when manipulating or advancing through a stent or graft." manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an arterial thrombectomy using inari devices.The patient had preexisting stents in their right superficial femoral artery (sfa) placed three months prior and the patient's right leg was no longer functional.Visual inspection of the stents using angiography and fluoroscopy revealed the stents were overlapping and stented most of the patient's sfa.There was no blood flow observed inside of the patient's stents.The artix thin-walled sheath (artix sheath) was placed and the artix mechanical thrombectomy device (mt8) was advanced through the artix sheath to the mid sfa.Clot was removed after one pass with the mt8 and no noted stent interaction occurred.Eight more passes were completed and an angiogram revealed limited flow through the stented area.The medical team then attempted to complete a pass from the middle of the stent where resistance was met and extra force was used to retract the mt8.Under fluoroscopy, the medical team visualized the middle stent migrated into the proximal stent and noticed metal poking out of the mt8 coring element when the device was removed.With further assessment, the metal piece appeared to be a part of the patient's preexisting stent.Balloons were expanded in the stented area with no issues observed.Additional stents were placed and as a result of the new stents and ballooning, full blood flow was seen to the area and there was no harm to the patient.During a follow up discussion with the physician two days following the procedure, the physician reported the patient was doing well.

Brand Name
ARTIX MT THROMBECTOMY DEVICE, 4-8MM, 130CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24218118
Report Number3020347218-2026-00005
Device Sequence Number8224663
Product Code QEW
UDI-Device Identifier00810123710591
UDI-Public(01)00810123710591(17)260925(10)25090143
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model Number32-103
Device Catalogue Number32-103
Device Lot Number25090143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown